MathSciNet Relay Station
MathSciNet bibliographic data
MR1177340 (93g:58078) 58F11 (28A78 30D05 58F23)
Denker, M.; Urbański, M. Hausdorff measures on Julia sets of subexpanding rational maps. Israel J. Math. 76 (1991), no. 1-2, 193–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement